Advances in Differential Equations

Regularity of the attractor for a weakly damped nonlinear Schrödinger equation in $\mathbb{R}^2$

Olivier Goubet

Full-text: Open access

Abstract

We prove that the global attractor for a weakly damped nonlinear Schrödinger equation in a suitable energy space is in fact included and compact in a more regular energy space.

Article information

Source
Adv. Differential Equations, Volume 3, Number 3 (1998), 337-360.

Dates
First available in Project Euclid: 19 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366399845

Mathematical Reviews number (MathSciNet)
MR1751948

Zentralblatt MATH identifier
0947.35154

Subjects
Primary: 35B41: Attractors
Secondary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10] 37L30: Attractors and their dimensions, Lyapunov exponents

Citation

Goubet, Olivier. Regularity of the attractor for a weakly damped nonlinear Schrödinger equation in $\mathbb{R}^2$. Adv. Differential Equations 3 (1998), no. 3, 337--360. https://projecteuclid.org/euclid.ade/1366399845


Export citation